MAUDE Adverse Event Report: ZIMMER BIOMET, INC. TPRLC XR T1 PPS 13X146MM; PROSTHESIS, HIP

ZIMMER BIOMET, INC. TPRLC XR T1 PPS 13X146MM; PROSTHESIS, HIP
Catalog Number 51-105130
Medical Device Problem Code Packaging Problem (3007)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/27/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Multiple mdr reports were filed for this event, please see associated reports: 0001825034-2023-00346, 0001825034-2023-00347, 0001825034-2023-00348 and 0001825034-2023-00349.Report source: japan.Product has been received by zimmer biomet and the investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported while inspecting the circulating items in stock, the sterile packaging was found to be damaged.There was no patient involvement.It was reported that no additional information is available.
 
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional information.The following sections were updated/corrected.Updated: b4, b5, g3; h2; h3; h6.Visual evaluations of the returned product/provided photo(s) identified damage to the sterile packaging (blister).Sterility has not been compromised.Reported event has been confirmed by evaluation of the returned product.Dhr was reviewed and no discrepancies related to the reported event were found.The product was found to be conforming and sterility was not compromised.Therefore, this is no longer reportable.Investigation results concluded that the reported event can be attributed to transit damage and a packaging design issue.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
During the investigation of the reported event the product was found to be conforming and sterility was not compromised.Therefore, this is no longer a reportable event.

Brand Name
TPRLC XR T1 PPS 13X146MM
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key16392753
Report Number0001825034-2023-00350
Device Sequence Number20429182
Product Code LPH
UDI-Device Identifier00880304517141
UDI-Public(01)00880304517141(17)300716(10)6820318
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K120030
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/20/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number51-105130
Device Lot Number6820318
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/13/2023
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/27/2023
Supplement Date Received by Manufacturer04/20/2023
Initial Report FDA Received Date02/16/2023
Supplement Report FDA Received Date04/20/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/16/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown